Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Was prescribed Bactrim for UTI. While standing knees were swollen, inflamed and painful. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3552 Questions
I am a female and was prescribed an antibiotic for a knee became immediately swollen, inflamed, and painful. Was it a reaction to the antibiotic? They drained my knee at the emergency room and put me on a stronger antibiotic but did not know why this happened. I was told to stop taking "Bactrim".
Posted Fri, 11 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Albana Sejdini 51 minutes later
Brief Answer:
Yes,side effect of Bactrim

Detailed Answer:

According to your saying, you have been using Bactrim to treat swelling of the legs or joints is reported as side effect of using Bactrim, that's why your doctors told you not to use it.

Do not worry, although the majority of patients do not experience any side effects; some others, like you might face various bad impacts.

It is good that you did not go through other major concerns threatening your life.

Hope it helped!

You can write to me other concerns you might have.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor